MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VIVACIT-E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. VIVACIT-E; PROSTHESIS, HIP
Catalog Number 110031012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately one year and eight months post-implantation, the patient underwent a hip revision due to dissociation of the head and bearing.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-1055, lot# 3144950 delta ceramic option head dia28.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1; g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
VIVACIT-E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23995494
Report Number0001822565-2026-00100
Device Sequence Number18741678
Product Code LPH
UDI-Device Identifier00889024572706
UDI-Public(01)00889024572706(17)300107(10)67075156
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031012
Device Lot Number67075156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown